# SDR VNAA20251204008

- Difficulty date: November 8, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N629NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15373
- Aircraft time: 21,086 hours, 16,394 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 67057237
- Condition: Corroded
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SCRATCHS ON BORE OF LUGS L1, L2, L5 AT CENTER HINGE FITTING LT AILERON.
